JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Confidence Intervals for the Median Survival Time under Proportional Censorship
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Confidence Intervals for the Median Survival Time under Proportional Censorship
Jeong, Seong-Hwa; Cho, Kil-Ho;
  PDF(new window)
 Abstract
In this paper, we demonstrate the more accurate confidence intervals for median survival time under the simple proportional hazard model of Koziol and Green (1976) via the Edgeworth expansion for the distribution of the studentized ACL estimator derived in Jeong (2000). The numerical results show that the intervals, so-called test-based and reflect intervals (Slud et al., 1984), outperform normal approximating method in the small sample sizes and/or heavy censoring.
 Keywords
 Language
English
 Cited by
 References
1.
Conference of Young Scientists, 1984.

2.
Journal of the Royal Statistical Society, Ser. A, 1959. vol.122. pp.279-300 crossref(new window)

3.
Biometrics, 1982. vol.38. pp.29-41 crossref(new window)

4.
Technical Report B-84-5, 1984.

5.
Statistics and Probability Letters, 1997. vol.5. pp.75-80 crossref(new window)

6.
The Korean Communications in Statistics, 2000. vol.7. pp.233-243

7.
Journal of the American Statistical Association, 1981. vol.76. pp.312-319 crossref(new window)

8.
Biometrics, 1982. vol.38. pp.17-27

9.
Biometrika, 1985. vol.72. pp.619-625 crossref(new window)

10.
Ph. D. Dissertation of Kyungpookl National University, 2000.

11.
Journal of the American Statistical Association, 1958. vol.53. pp.457-481 crossref(new window)

12.
Biometrika, 1976. vol.63. pp.465-474

13.
Statistica Sinica, 1993. vol.3. pp.517-542

14.
Biometrics, 1984. vol.40. pp.587-600 crossref(new window)

15.
Journal of the American Statistical Association, 1997. vol.92. pp.1356-1374 crossref(new window)

16.
Biometrics, 1997. vol.53. pp.1399-1415 crossref(new window)